# SDR CA080121006

- Difficulty date: December 18, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172D
- Aircraft time: 3,346 hours
- Engine: Cont O300D
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cap
- Part number: 0543011
- Condition: Cracked
- Location: Nlg Strut
- Part time: 3,346 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSP OF THE NOSE GEAR ASSY AND OLEO, THE OLEO CAP WAS FOUND TO BE CRACKED. THE CRACK WAS LOCATED .1875 IN FROM THE RADIUS OF THE END FLANGE. THE CAP WAS FOUND TO BE BROKEN THROUGH AND WAS REMOVED IN 2 PIECES. REVIEW OF THE TECHNICAL RECORDS INDICATED THAT THE ACFT HAD BEEN SUBJECT TO SIGNIFICANT DAMAGE LATE IN 1979 AT 2479.9 HRS TTAF. (TC NR 20080121006)
